# SDR ZZDA2011256

- Difficulty date: February 28, 2011
- Submitted: March 7, 2011
- Operation: Air carrier
- Aircraft: N970AT
- Make and model: Boeing 717-200
- Aircraft serial: 55031
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Membrane
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR WEB MEMBRANE SUB FLOOR, STA 218, RBL 46, CRACKED.  ACCOMPLISHED FLOOR WEB MEMBRANE SUB FLOOR DOUBLER REPAIR PER B717 DWR SG09530019.
